# SDR USAA20100818BA041

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED "CHECK DOOR PRESSURE" APPEARED ON CIDS PANEL FOR 2L DOOR.  MAINTENANCE SERVICED 2L DOOR BOTTLE PER AMM PROCEDURES.  CHECKS OK.
